# SDR UALA2011070703376

- Difficulty date: July 7, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 41,379 hours, 16,681 cycles
- Engine: Iae V2522A5
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 90453302
- Part serial: 22641
- Condition: Arced
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IGNITION SYSTEM 'A' INOPERATIVE.  FOUND ARCING ON THE IGNITER PLUG AND LEAD, REPLACED LEAD, IGNITER PLUG AND EXCITER BOX, OP CHECK GOOD.
